Sculptra 2.5 years ago - now dissipating. One vial into cheekbones 6 months ago to raise a jowl - but made cheekbones too big and created hollows. Now cheekbones look even bigger and hollows and jowls worse since rest of face dissipating. I don't want to fill to match the over-large cheekbones or I will have a fat face. How can I get back to where I was before the last vial please ?
How to Deal with One Area of Sculptra Dissipating Before the Rest
Doctor Answers (3)
Sculptra and adjustments
If your cheekbones are too large and you don't want to add filler to the depressions in the cheeks to even it out because you're concerned that you will have a fat face, you will unfortunately have to wait for more time to reduce your Sculptra effect. I am not aware of any treatment that will shrink the Sculptra volume.
Web reference: http://www.thenyac.com/sculptra/index.html
How to Selectively Touch-Up Fading Sculptra
My recommendation would be to consider one of two options: Small amounts of Sculptra, carefully placed, can achieve the effect you want. The other option would be to switch to Radiesse. I often combine Radiesse and Sculptra treatments for different areas of the face as I feel they each have certain advantages, when properly used, to fix specific problems due to volume loss. Radiesse is gel-based and gives instant results that last one to two years. Because it is a gel it can be targeted better for specific areas which could be a safer way to fix your problem.
Once injected there is nothing to remove Sculptra until it dissolves by itself
There are only two things to do here:
1. let the Sculptra dissolve naturally or
2. add small amounts of Sculptra to even the asymmetry out.
Sculptra is a great volumizing filler but there is nothing that can dissolve Sculptra faster, unfortunately.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.